Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 295, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Aug 29, 2011, 7:53 PM MDT for Greeley County, Wallace County, Kansas; Cheyenne County, Colorado. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2011, 7:53 PM MDT (01:53 UTC)
- Expired
- Aug 29, 2011, 9:00 PM MDT
- In force
- 67 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Cheyenne County, CO, Greeley County, KS, Wallace County, KS
The radar
The Goodland radar (KGLD), 65 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 138 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 2483 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
157 WUUS53 KGLD 300153 SVRGLD COC017-KSC071-199-300300- /O.NEW.KGLD.SV.W.0295.110830T0153Z-110830T0300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GOODLAND KS 753 PM MDT MON AUG 29 2011 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL CHEYENNE COUNTY IN EAST CENTRAL COLORADO... NORTHEASTERN GREELEY COUNTY IN WEST CENTRAL KANSAS... SOUTHERN WALLACE COUNTY IN WEST CENTRAL KANSAS... * UNTIL 900 PM MDT * AT 749 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ARAPAHOE...AND WAS MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... WESKAN. THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 120 AND 138. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 149 AND 156. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3882 10157 3857 10170 3883 10239 3900 10230 TIME...MOT...LOC 0153Z 291DEG 22KT 3885 10212 WIND...HAIL 60MPH 1.50IN $$ BULLER
3 follow-up statements
407 WWUS53 KGLD 300220 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 820 PM MDT MON AUG 29 2011 COC017-KSC071-199-300300- /O.CON.KGLD.SV.W.0295.000000T0000Z-110830T0300Z/ CHEYENNE CO-GREELEY KS-WALLACE KS- 820 PM MDT MON AUG 29 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN WALLACE...NORTHEASTERN GREELEY AND EAST CENTRAL CHEYENNE COUNTIES UNTIL 900 PM MDT... AT 817 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF WESKAN...AND WAS MOVING SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHERN GREELEY AND SOUTHWESTERN WALLACE COUNTIES. THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 120 AND 138. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3876 10221 3896 10217 3882 10157 3857 10170 TIME...MOT...LOC 0220Z 299DEG 19KT 3878 10202 WIND...HAIL 60MPH 1.00IN $$ BULLER
315 WWUS53 KGLD 300233 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 833 PM MDT MON AUG 29 2011 COC017-300243- /O.CAN.KGLD.SV.W.0295.000000T0000Z-110830T0300Z/ CHEYENNE CO- 833 PM MDT MON AUG 29 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHEYENNE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED AREA. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND. LAT...LON 3870 10203 3893 10202 3882 10157 3857 10170 TIME...MOT...LOC 0233Z 230DEG 19KT 3873 10169 $$ KSC071-199-300300- /O.CON.KGLD.SV.W.0295.000000T0000Z-110830T0300Z/ GREELEY KS-WALLACE KS- 833 PM MDT MON AUG 29 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN WALLACE AND NORTHEASTERN GREELEY COUNTIES UNTIL 900 PM MDT... AT 831 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES SOUTH OF SHARON SPRINGS...AND WAS MOVING NORTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF SOUTHERN WALLACE COUNTY. THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 120 AND 138. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3870 10203 3893 10202 3882 10157 3857 10170 TIME...MOT...LOC 0233Z 230DEG 19KT 3873 10169 WIND...HAIL 60MPH 1.00IN $$ BULLER
335 WWUS53 KGLD 300256 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 856 PM MDT MON AUG 29 2011 KSC071-199-300306- /O.EXP.KGLD.SV.W.0295.000000T0000Z-110830T0300Z/ GREELEY KS-WALLACE KS- 856 PM MDT MON AUG 29 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WALLACE AND NORTH CENTRAL GREELEY COUNTIES WILL EXPIRE AT 900 PM MDT/1000 PM CDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER SMALL HAIL...GUSTY WINDS TO 45 MPH...AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND. LAT...LON 3870 10203 3893 10202 3882 10157 3857 10170 TIME...MOT...LOC 0256Z 230DEG 19KT 3881 10157 $$ BULLER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 7:00 PM MDT, 53 minutes earlier.
Area forecast discussion, Aug 29, 7:00 PM MDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 700 PM MDT MON AUG 29 2011 .UPDATE... 640 PM MDT MON AUG 29 2011 MAIN CONCERN FOR THE EVENING AND OVERNIGHT HOURS WILL BE THUNDERSTORM COVERAGE AND INTENSITY. CURRENTLY MAIN AREA OF THUNDERSTORMS IS ACROSS WESTERN CWA ALONG AND WEST OF OUTFLOW BOUNDARY CURRENTLY OVER GLD. ALSO SEEING A FEW STORMS DEVELOP ACROSS NORTON COUNTY TO THE NORTH OF STRONG H85 THERMAL GRADIENT. WITH APPROACHING TROUGH...KLBF SOUNDING OBSERVING ELEVATED INSTABILITY AND CURRENT STORMS...THINK THIS AREA NORTH OF FRONTAL ZONE WILL GRADUALLY FILL IN AS STRONG WAA DEVELOPS IN RESPONSE TO TROUGH. MADE SOME MINOR MODIFICATION TO GRIDS TO TWEAK COVERAGE AND TIMING...HOLDING ON TO CHANCES A BIT LONGER IN THE EAST...BUT WITH STRONG SUBSIDENCE AND DRYING NOTED ON WV IMAGERY THINK STORMS WILL COME TO A QUICK END ONCE TROUGH PASSES. JRM && .DISCUSSION... 305 PM MDT MON AUG 29 2011 EARLY AFTERNOON ANALYSIS OF IR IMAGERY/UPPER AIR DATA INDICATED A BROAD RIDGE ANCHORED OVER THE DESERT SOUTHWEST WITH A SHORTWAVE TROUGH RIDGING ACROSS THE TOP OVER SOUTHERN WYOMING AND NORTHERN COLORADO. CONVECTION HAS BEGUN TO INITIATE FROM SOUTHEAST COLORADO SOUTHWARD DOWN THE FRONT RANGE OF COLORADO. PRIMARY FORECAST CONCERN WILL REVOLVE AROUND CONVECTION POTENTIAL ACROSS PRIMARILY THE NORTHWEST PORTION OF THE FORECAST AREA THIS EVENING. AFOREMENTIONED SHORTWAVE TROUGH WILL CONTINUE TO TRANSLATE EAST-SOUTHEAST THIS EVENING. AS IT DOES SO...CONVECTIVE POTENTIAL WILL INCREASE. NOT EXPECTING A SIGNIFICANT SEVERE WEATHER EPISODE AS UPPER LEVEL SUPPORT IS SOMEWHAT LACKING BUT LOW LEVEL PARAMETERS BUT CAN'T RULE OUT THE POTENTIAL FOR ISOLATED LARGE HAIL AND/OR DAMAGING WINDS. DEEP LAYER SHEAR OF 30-35 KTS WITH LOW LEVEL SHEAR OF 15-20 KTS WILL HELP STORMS TO REMAIN ORGANIZED THROUGH AT LEAST 3Z WHEN LOW LEVEL FLOW PATTERN BEGINS TO VEER TO THE SOUTHWEST. INSTABILITY IS SOMEWHAT MEAGER WITH MUCAPE VALUES ON THE ORDER OF 1000-1500 J/KG. MEAN FLOW WOULD SUPPORT STORM MOTIONS TO THE SOUTHEAST WITH CONVECTION WEAKENING WITH TIME. WITH PRECIPITABLE WATER VALUES RUNNING 150-200 PERCENT OF NORMAL ACROSS THE AREA...LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE MOST EFFICIENT STORMS. CONVECTION SHOULD ESSENTIALLY OVER BY AROUND 06Z. MID/UPPER RIDGE BUILDS BACK OVER THE CENTRAL HIGH PLAINS TUESDAY AND WEDNESDAY RESULTING IN MAX TEMPS ONCE AGAIN PUSHING THE CENTURY MARK FOR MUCH OF THE AREA WITH DRY CONDITIONS EXPECTED. TEMPS FOR THURSDAY ARE A BIT MORE UNCERTAIN. SHORTWAVE TROUGH WILL BE TRAVERSING THE NORTHERN PLAINS WITH A COLD FRONT TRAILING SOUTHWESTWARD TO THE FRONT RANGE. CURRENT GUIDANCE WOULD SUPPORT THE FRONT REMAINING NORTHWEST OF THE FORECAST AREA THROUGH AROUND 06Z WHICH SHOULD ALLOW FOR FULL DIURNAL HEATING AND YET ANOTHER DAY OF MAX TEMPS NEAR 100 DEGREES. WILL CARRY SLIGHT CHANCE POPS OVER EASTERN COLORADO DURING THE LATE AFTERNOON HOURS THURSDAY WITH POP CHANCES INCREASING FOR THE REMAINDER OF THE FORECAST AREA THURSDAY NIGHT INTO EARLY FRIDAY. COOLER AIR...IN OTHER WORDS MORE SEASONABLE AIR...WILL FILTER INTO THE REGION BEGINNING FRIDAY AND CONTINUING THROUGH THE WEEKEND. SHORTWAVE TROUGH PASSING THROUGH ON FRIDAY NIGHT COULD KICK OFF A FEW SHOWERS/THUNDERSTORMS SO INSERTED SLIGHT CHANCE POPS FOR THIS TIME PERIOD. CAA REGIME WITH H85 TEMPS RANGING FROM THE MID TEENS TO AROUND 20 C FROM EAST TO WEST WOULD SUPPORT MAX TEMPS IN THE MID TO UPPER 70S FOR SUNDAY AND MONDAY. FOLTZ && .SHORT TERM CONCERN WILL BE TS ACTIVITY DEVELOPING CURRENTLY IN COLORADO AND MOVING EASTWARD. UNCERTAINITY EXISTS WHETHER OR NOT TS WILL IMPACT TERMINALS...HAVE HANDLED THIS WITH VCTS REMARK AT BOTH TERMINALS THROUGH 04Z. NEXT CONCERN IS FOG AROUND DAYBREAK. KMCK STANDS A BETTER CHANCE OF SEEING REDUCED VISIBILITIES WITH HIGHER MOISTURE CONTENT UPSTREAM ADVECTING INTO AREA THAN KGLD. THINKING IS KMCK WILL GO DOWN TO LOW MVFR WITH KGLD JUST MEETING MVFR CRITERIA. AFT 13Z...VFR WILL PREVAIL THROUGH THE REST OF THE PERIOD. BAS && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Aug 29, 10:58 AM MDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1058 AM MDT MON AUG 29 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-301630- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1058 AM MDT MON AUG 29 2011 /1158 AM CDT MON AUG 29 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT ACROSS THE TRI-STATE AREA. HEAVY RAINFALL WILL BE POSSIBLE WITH ANY STORM THAT DEVELOPS. FOR LOCATIONS WEST OF A BENKELMAN TO TRIBUNE LINE...SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS...AND EVEN A TORNADO...WILL BE POSSIBLE FOR THESE LOCATIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON AND EVENING IN EASTERN COLORADO AND ACROSS MOST OF THE AREA THURSDAY EVENING. AT THIS TIME THE THREAT FOR WIDESPREAD SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Aug 29, 6:23 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
623 PM MDT MON AUG 29 2011
COZ091-092-KSZ013-300115-
CHEYENNE COUNTY-KIT CARSON COUNTY-SHERMAN-
623 PM MDT MON AUG 29 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO...KIT
CARSON COUNTY IN EAST CENTRAL COLORADO AND SHERMAN COUNTY IN
NORTHWEST KANSAS...
AT 619 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF ARAPAHOE...MOVING NORTHEAST
AT 10 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
TORRENTIAL RAINFALL IS ALSO OCCURRING...WHICH MAY FLOOD LOW LYING
AREAS. DO NOT DRIVE A VEHICLE ON A FLOODED ROADWAY.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3935 10212 3916 10188 3913 10193 3913 10205
3906 10205 3891 10229 3906 10247
TIME...MOT...LOC 0023Z 226DEG 10KT 3904 10228
BULLERSpecial weather statement, Aug 29, 7:37 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 737 PM MDT MON AUG 29 2011 COZ092-KSZ027-041-300215- CHEYENNE COUNTY-GREELEY-WALLACE- 737 PM MDT MON AUG 29 2011 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO... GREELEY COUNTY IN WEST CENTRAL KANSAS AND WALLACE COUNTY IN WEST CENTRAL KANSAS... AT 735 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ARAPAHOE...MOVING EAST AT 25 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. TORRENTIAL RAINFALL IS ALSO OCCURRING...WHICH MAY FLOOD LOW LYING AREAS. DO NOT DRIVE A VEHICLE ON A FLOODED ROADWAY. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE. && LAT...LON 3882 10157 3857 10170 3883 10239 3900 10230 TIME...MOT...LOC 0137Z 291DEG 22KT 3888 10223 BULLER
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 6:23 PM MDT | Special Weather Statement | GLD | Wallace | 52 min |
| Aug 29, 7:37 PM MDT | Special Weather Statement | GLD | Wallace | 38 min |
| Aug 29, 9:18 PM MDT | Special Weather Statement | GLD | Greeley, Wichita | 42 min |
| Aug 29, 10:06 PM MDT | Special Weather Statement | GLD | Wichita | 39 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.